# SDR 2000ZZZX371

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68ND
- Make and model: Bbavia 8KCAB
- Aircraft serial: 66892
- System (JASC): 2810 · Fuel Storage
- Part: Baffle
- Condition: Loose
- Location: Fuel Cell
- Part time: 2,564 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS WRITTEN UP FOR HAVING A ROLL TENDENCY.  INVESTIGATION BY MAINTENANCE FOUND INTERNAL BAFFLING ON LEFT FUEL TANK HAD COME LOOSE CAUSING TANK HAD COME LOOSE CAUSING TANK TO BUDGE INCREASING THE CAMBER ON THAT WING.  FURTHER INSPECTION OF RT TANK FOUND ONE INTERNAL BAFFLE COMPLETELY SEPARATED AND LOOSE IN THE TANK.  BOTH TANKS ARE BEING REPLACED.  RT TANK P/N 71537-2.  LT TANK P/N 715371.
